# SDR HNAA2021070600312

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,890 hours, 44,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COMING THROUGH 31K FEET. STRONG ODER NOTICED IN COCK PIT/CABIN. DISSIPATED GOING BACK THROUGH 31K FEET. OCCURRING INTERMITTENTLY ON DESCENT. COULD DUPLICATE ON GROUND WITH PACKS. INSPECTED RELAY AND DISTRIBUTION BOX PANELS, NO DEFECTS NOTED. R/R'D #2 RE-CIRCULATION FAN. OPS CHECKS GOOD IAW 221-24-01-04.
